# SDR DALA2021110906911

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 66,430 hours, 21,613 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 4L SLIDE LIGHT STAYS ILLUMINATED AFTER DISARMING. CORRECTIVE ACTION: CLEANED GIRT BAR AND REAPPLIED 33 LIGHT GREASE ON 4L DOOR. OPS CHECK GOOD REF B757 AMM 12-21. (7940248)
